# SDR 2013FA0000585

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: General aviation
- Aircraft: N546WC
- Make and model: Cessna 210L
- Aircraft time: 5,600 hours
- Engine time: 1,300 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Restraint
- Part number: SK210174A
- Condition: Cut
- Location: Zone 100
- Part time: 400 hours, 200 cycles
- Component: Release Cable, Cessna
- Component part number: SK210174A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD THE SEAT RESTRAIN MOD MADE TO ACFT TO KEEP SEAT FROM GOING BACKWARD IF PINS FAILS. THE RELEASE CABLE BROKE AND YOU COULD NOT RELEASE SEAT.  IT WOULD ONLY GO FORWARD AND THE LOCK IN THE MORE FORWARD POSITION . TRAPPING ME IN THE SEAT. ON LANDING, I COULD NOT GET OUT OF THE SEAT. THIS IS THE SECOND TIME THIS HAS FAILED IN THE 400 HOURS IN SERVICE. GETTING TRAPPED IN THE SEAT AND NOT BEING ABLE TO PULL  THE YOKE BACK FOR LANDING IS A VERY BAD DEAL.  PART WAS INSTALLED IN COMPLIANCE WITH SE B07-5R1, PN SK210-174A.
